Open Access
Translator Disclaimer
September, 2006 Genus 3 normal coverings of the Riemann sphere branched over 4 points
Yolanda Fuertes , Manfred Streit
Rev. Mat. Iberoamericana 22(2): 413-454 (September, 2006).

Abstract

In this paper we study the $5$ families of genus $3$ compact Riemann surfaces which are normal coverings of the Riemann sphere branched over $4$ points from very different aspects: their moduli spaces, the uniform Belyi functions that factorize through the quotient by the automorphism groups and the Weierstrass points of the non hyperelliptic families.

Citation

Download Citation

Yolanda Fuertes . Manfred Streit . "Genus 3 normal coverings of the Riemann sphere branched over 4 points." Rev. Mat. Iberoamericana 22 (2) 413 - 454, September, 2006.

Information

Published: September, 2006
First available in Project Euclid: 26 October 2006

zbMATH: 1131.14030
MathSciNet: MR2294786

Subjects:
Primary: 14H15 , 14H45 , 14H55

Keywords: moduli of algebraic curves with automorphisms , uniform Belyi functions , Weierstrass points

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.22 • No. 2 • September, 2006
Back to Top